# SDR DALA2022101906767

- Difficulty date: October 13, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 90,267 hours, 40,398 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Condition: Inoperative
- Location: Lt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 LT WING SLIDE WARN LIGHT INOP. CORRECTIVE ACTION: R/R SLIDE TEST RELAY (K10486) PER B757 IPC 25-65. WARNING LIGHT EXTINGUISHED. NO FAULTS NOTED. (9104202)
